# SDR FDEA200812045073

- Difficulty date: December 4, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT DOOR NR 3 FORWARD STOP, 5TH FROM TOP, FOUND CRACK APPROXIMATELY 2 INCHES.  CABIN LEFT DOOR NR 3 FORWARD CRACKED STOP (BEAM) (5TH FROM TOP) REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW BEAM HOLES PICKED UP AND INSTALLED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
